MAUDE Adverse Event Report: AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM

AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Catalog Number 1012584-26
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/31/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Indication for use, incorrect anatomy and above rated burst pressure a jostent referenced is being filed under a separate medwatch report number.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.It should be noted that the graftmaster rapid exchange (rx), coronary stent graft system, domestic instructions for use, states: the graftmaster rx is indicated for use in the treatment of free perforations, defined as free contrast extravasation into the pericardium, in native coronary vessels or saphenous vein bypass grafts greater than or equal to 2.75 mm in diameter.In addition, it was reported that the graftmaster was deployed between 19 and 20 atmospheres (atm).It should be noted in the graftmaster rapid exchange (rx), coronary stent graft system, domestic, instructions for use specifies the rated burst pressure (rbp) is 16 atm and clearly states not to exceed the rbp.The investigation was unable to determine a conclusive cause for the reported failure to seal the aneurysm; however, the reported treatment appears to be related to circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the patient has a fenestrated abdominal aortic stent graft that was previously placed in the past.Jostents were placed on (b)(6) 2011 in both renal arteries from the graft and in the celiac and superior mesenteric artery.A computed tomography scan in 2012 showed that the abdominal aortic stent graft was patent.The native abdominal aortic aneurysm was again observed and it decreased in size, measuring 6.9x6.3 cm.On (b)(6) 2016, the patient was admitted secondary to substernal chest pain.Reportedly, it appears that the jostent that was placed in the left renal artery has either developed a strut fracture or has developed migration outside of the graft where it was initially flared as it was implanted.That stent needs to be revised.Because of its size, the only available device would be an additional jostent.The patient has had significant enlargement of the abdominal aortic aneurysm as a result of this type 3 endoleak.On (b)(6) 2016, a 4.8x26 mm graftmaster stent was implanted in the left renal artery in an attempt to treat the endoleak; however, the stent graft did not seal the endoleak.Post-dilatation was performed; however, endoleak was still present.A non-abbott plug was used; however, the first time it was too far into the aortic area and it seemed to occlude the renal stent.The second time it flowered nicely.Brisk flow and no encroachment of the ostium was noted on angiography.The groin was perclosed and the patient was in stable condition.There was no clinically significant delay in the procedure.The patient was discharged in stable condition on (b)(6) 2016.No additional information was provided.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT GRAFT
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5988727
Report Number2024168-2016-06537
Device Sequence Number18848561
Product Code MAF
UDI-Device Identifier08717648176524
UDI-Public(01)08717648176524(17)180131(10)6021641
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Catalogue Number1012584-26
Device Lot Number6021641
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2016
Initial Report FDA Received Date09/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: JOSTENTS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight89